# SDR FDEA201105111801

- Difficulty date: May 11, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,386 hours, 16,686 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL 310 ECAM INDICATED "R FWD CABIN  DOOR NOT CLOSED". CABIN PRESSURIZATION INCREASED RATE OF CLIMB FROM 300-400 FPM TO 800 FPM AND CABIN ALTITUDE WAS 8000.  SHOULD USUALLY BE AROUND  5600 FPM OR SO. CABIN DOOR SHOWED UNLOCKED ON ECAM BUT LATER SHOWED LOCKED. VISUALLY CONFIRMED LOCKED.  REMOVED AND REPLACED R-1 DOOR SWTICHES 8WS AND 42 WS IAW AMM 52-71-11-04 AND -05. REINSTALLED ALL REMOVED DOOR LININGS REF AMM 25-23-41-04 AND ADJUSTED ACCORDINGLY. PERFORMED GVI OF ALL LATCHING MECHANISMS AND FOR FREE PLAY IN DOOR MECHANISMS REF  52-10-20-06,  WITH NO DEFECTS NOTED. PERFORMED PRESSURIZATION TEST REF AMM 05-53-00-00-9, WITH NO ABNORMALITIES OR LEAKS NOTED. DOOR OPERATES NORMALLY REFERNCE AMM 52-71-00-05. OK FOR SERVICE.
